# SDR ASOA01244

- Difficulty date: October 20, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N274AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120229
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12004137005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, STRINGER 17 LEFT WAS FOUND CORRODED BETWEEN FRAME 21 AND STATION 6653.1.  MAINTENANCE REMOVED AND REPLACED CORRODED STRINGER IAW SRM 51-25-00, 51-20-00, 51-10-02, AND 51-30-01.  (M)
